# SDR ASMF201501018

- Difficulty date: December 8, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 41,493 hours, 19,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A PERFORATION IN LOWER SKIN OF RT INTERIOR FLAP & INSPECTION PERSONNEL EVALUATED THE DAMAGE & FOUND A PERFORATION OUT OF LIMITS OF 0.437 INCHES IN DIAMETER AT STATION 57 WBL 85.74 IAW SRM 27-51-00.  ACFT WAS SENT TO THE HANGAR & NRC A0222819 WAS ISSUED TO CORRECT THE REPORT.  RT WING INBD FLAP WAS REPAIRED IAW SRM 57-53-01 ALLOWABLE DAMAGE 2 PARAGRAPH 4 4 5 B & SRM 51-70-10 REPAIR 2, ALL CORRECT.
